Probabilistic independent set problem

Murat, Cecile, Murat, Cécile, Paschos, Vangelis Th. . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (4) :495-498

Locate this article in:

Bibtex

@article{CIS-124675,
  Author = {Murat, Cecile and Murat, Cécile and Paschos, Vangelis Th.},
  Title = {Probabilistic independent set problem},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {4},
  Year = {1995},
  Pages = {495--498},
  Keywords = {Combinatorial probability}
}

Similar articles